# SDR HNAA2014101700291

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 63,761 hours, 71,309 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: M15853505
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DISPLAYS MULTICOLORED BANDS CONTINUOUSLY.  R & R RADAR TRANSCEIVER AND RADAR INDICATOR IAW MM 34-41-04.  OPS CHECKED GOOD.
